| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 13.2mm vticmo13.2 implantable collamer lens, -14.50/+3.5/068 (sphere/cylinder/axis), during the same surgery due to there was a rip in the middle of the lens as it was going through the plunger.The backup lens was used.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in vial in liquid.Visual inspection found optic torn.H6: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device; have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).